Volume 2, Number 3 (2017)
Year Launched: 2016
Journal Menu
Archive
Previous Issues
Why Us
-  Open Access
-  Peer-reviewed
-  Rapid publication
-  Lifetime hosting
-  Free indexing service
-  Free promotion service
-  More citations
-  Search engine friendly
Contact Us
Email:   service@scirea.org
Home > Journals > SCIREA Journal of Mathematics > Archive > Paper Information

Fixed point theorems for generalized concave operators and applications to fractional differential equation boundary value problems

Volume 2, Issue 3, December 2017    |    PP. 41-54    |PDF (387 K)|    Pub. Date: November 4, 2017
229 Downloads     1363 Views  

Author(s)
Fengxia Zheng, Sichuan University of Arts and Science, Sichuan Dazhou, China

Abstract
In this paper, by introducing the concept of a generalized concave operator and the properties of cone and monotone iterative technique in ordered Banach spaces, some new existence and uniqueness theorems of fixed points for the operator under more extensive conditions are obtained. Finally, as applications, we apply the results obtained in this paper to study the existence and uniqueness of positive solutions for nonlinear fractional differential equation boundary value problems.

Keywords
fixed point; generalized concave operator; normal cone; positive solution; fractional differential equation; boundary value problems

Cite this paper
Fengxia Zheng, Fixed point theorems for generalized concave operators and applications to fractional differential equation boundary value problems, SCIREA Journal of Mathematics. Vol. 2 , No. 3 , 2017 , pp. 41 - 54 .

References

[ 1 ] A. Tarski, A lattice-theoretical fixed point theorem and its applications, Pacific J. Math. 5(1955) 285–309.
[ 2 ] H. Amann, Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev. 18 (4) (1976) 620–709.
[ 3 ] D.J. Guo, V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press Inc., Boston, New York, 1988.
[ 4 ] M.A. Krasnosel’skii, Positive Solutions of Operators Equations, Noordoff, Groningen, 1964.
[ 5 ] W.X. Wang, Z.D. Liang, Fixed point theorems of a class of nonlinear operators and applications, Acta Math. Sin. 48 (4) (2005) 789–800 (in Chinese).
[ 6 ] Z.D. Liang, W.X. Wang, S.J. Li, On concave operators, Acta Math. Sin. (Engl. Ser.) 22 (2) (2006) 577–582.
[ 7 ] Z. Zhao, X. Du, Fixed points of generalized e-concave (generalized e-convex) operators and their applications, J. Math. Anal. Appl. 334 (2007)1426–1438.
[ 8 ] Potter A.J.B., Applications of Hilbert’s projective metric to certain classes of non-Homogeneous operators, Quart.J.Math.Oxford, 1977, 28(2):93-99.
[ 9 ] C. Zhai, W. Wang, L. Zhang, Generalizations for a class of concave and convex operators, ACTA MATHEMATICA SINICA, Chinese Series,2008, 51 (3):529-540.(in Chinese)
[ 10 ] C.-B. Zhai and X.-M. Cao, “Fixed point theorems for -concave operators and applications,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 532–538, 2010.
[ 11 ] C.B. Zhai, C.M. Guo, On α-convex operators, J. Math. Anal. Appl. 316 (2006) 556–565.
[ 12 ] F.Y. Li, Z.D. Liang, Fixed-point theorems of -concave( -convex) operator and application,J.Sys.Sci.&Math.Scis.14(4)(1994),355-360. (in Chinese)
[ 13 ] C.B. Zhai, Y.J. Li, Fixed point theorems of -concave operators and applications, Acta Mathematica Scientia, 2008, 28A (6):1023-1028y. (in Chinese)
[ 14 ] A.A. Kilbas, O.I. Marichev, S.G. Samko, Fractional Integral and Derivatives (Theory and Applications), Gordon and Breach, Switzerland, 1993.
[ 15 ] A.A. Kilbas, J.J. Trujillo, Differential equations of fractional order: methods, results and problems I, Appl.Anal. 78 (2001) 153–192.
[ 16 ] K.S. Miller, Fractional differential equations, J. Fract. Calc. 3 (1993) 49–57.
[ 17 ] K.S. Miller, B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, Wiley, New York, 1993.
[ 18 ] I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press,New York, 1999.
[ 19 ] S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional Integral and Derivatives, in: Theory and Applications, Gordon and Breach, Switzerland, 1993.
[ 20 ] Bai Z.B., Boundary value problem of fractional differential equation theory and Application.China Science and Technology Press, Beijing, 2013. (in Chinese).
[ 21 ] Bai Z, Lü H. Positive solutions for boundary value problem of nonlinear fractional differential equation. J Appl Math 2005; 311:495–505.
[ 22 ] Jiang D, Yuan C. The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application. Nonlinear Analysis 2010; 72:710–719.
[ 23 ] Liang S, Zhang J. Existence and uniqueness of strictly nondecreasing and positive solution for a fractional three-point boundary value problem. Comput Math Appl 2011; 62:1333–40.
[ 24 ] Yang X, Wei Z, Dong W. Existence of positive solutions for the boundary value problem of nonlinear fractional differential equations. Commun Nonlinear Sci Numer Simulat 2012;17:85–92.
[ 25 ] Ding X , Feng Y, Bu R. Existence, nonexistence and multiplicity of positive solutions for nonlinear fractional differential equations. J Appl Math Comput 2012; 40:371–381.

Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
Article
by Sergey M. Afonin
2916 Downloads 19244 Views
Article
by Syed Adil Hussain, Taha Hasan Associate Professor
2271 Downloads 15698 Views
Article
by Omprakash Sikhwal, Yashwant Vyas
2345 Downloads 14064 Views
Article
by Munmun Nath, Bijan Nath, Santanu Roy
2245 Downloads 13951 Views
Upcoming Conferences